# SDR FDEA201110074360

- Difficulty date: October 7, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 21,980 hours, 11,961 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327080600000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL AT FR28-30 RT, X=-37.5 FOUND DAMAGED.  REMOVED AND REPLACED AS PER AMM 53-10-25 REVISION 52.0. NEW FLOOR PANEL FABRICATED AS PER DRAWING SRZ-25-005 REVISION J. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISON 113.
